The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
yi lei ban xian xing fang cheng gu bo jie de cun zai xing
Author(s): 
Pages: 457-458
Year: Issue:  4
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  Solitary waveNonlinearExistence;
Abstract: In this paper, we generalize the result in paper [1], discuss the existence problem of solitary wave solutions of the equation u_u+p(u)v_(rt)+q(u)u_(zz)+f(u)=0, and obtain the corresponding result.
Related Articles
No related articles found